# SDR 2007UALA00798

- Difficulty date: March 15, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 29,862 hours, 11,550 cycles
- Engine: Iae V2527A5
- Engine time: 37,351 hours, 13,450 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 32,720 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 COMPRESSOR VANE IMPENDING ENG STALL.  WARNING CAME ON-OFF 3 TIMES DURING DESCENT.  *S/D*  REPLACED LPC BLEED MASTER ACTUATOR.  FOUND HEAVY FUEL LACQUERING ON PRESSURE DROP REGULATOR DURING OVERHAUL.
